Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Stadtmüller, Ulrich"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.


Kiesel, Rüdiger and Stadtmüller, Ulrich (2000) A large deviation principle for weighted sums of independent identically distributed random variables. Journal of Mathematical Analysis and Applications, 251 (2). pp. 929-939. ISSN 0022-247X

This list was generated on Sun Jan 23 21:00:46 2022 GMT.